Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

What causes testicle size reduction in an elderly patient?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1370 Questions
Question
I'm an 84 year old male. Lately I've noticed one testicle has become larger. There is no pain and the vessles to each testicle seem normal, no bumps or masses felt.
Mon, 14 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Can be hydrocoele or a hernia

Detailed Answer:
Hi! Welcome to HealthcareMagic. Thanks for sharing your concerns with us. We will try to help you in the best way possible. First of all, it's sad to know what you had been experiencing lately.

Based on the history you have shared since it's painless and there's no lump/mass felt, it can be a hydrocoele or a testicular hernia (early stage) but it needs to be reviewed by a urologist and to have torch test and general examination and ultrasound of the testes too.

Mostly diagnosis is clinical but ultrasound is confirmatory. Treatment is surgical only and is a small surgery but risks and benefits need to be titrated before that.

Hope this has answered your question.
If you have any more questions please feel free to ask.

Regards.



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor